MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM

GLOBUS MEDICAL, INC. RESONATE; RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM
Model Number 1194.3048
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a screw backed out past the locking mechanism at the bottom level of a 3 level resonate plate at c4-c7.The original surgery date was (b)(6) 2024.The back-out was discovered on 6 week follow up images, (b)(6) 2024.Images were provided by the sales rep.The screws appear to be fully seated in the intra-op image.The 6 week post-op images shows several millimeters of at least one screw being proud of the plate at the bottom level.The sales rep reported there was negligible adverse effect to the patient and there are no plans for a revision at this time.No determinations can be made for the cause of the reported issue.
 
Event or Problem Description
It was reported that resonate screws are backing out of the plate 6 weeks post-operatively.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.It was reported that a screw backed out past the locking mechanism at the bottom level of a 3 level resonate plate at c4-c7.The original surgery date was 05/01/2024.The back-out was discovered on 6 week follow up images, on (b)(6) 2024.Images were provided by the sales rep.The screws appear to be fully seated in the intra-op image.The 6 week post-op images shows several millimeters of at least one screw being proud of the plate at the bottom level.The sales rep reported there was negligible adverse effect to the patient and there are no plans for a revision at this time.No determinations can be made for the cause of the reported issue.It was reported that a revision surgery was needed to remove two screws that backed out past the locking mechanism at the bottom level of a 3 level resonate plate at c4-c7.The original surgery date was on (b)(6) 2024.The screw back out was reported when it was first discovered on 6 week follow up images, on (b)(6) 2024.At that time there were negligible adverse effects to the patient and no plans for a revision.Sometime later the surgeon decided to revise and remove the screws.It was reported that the plate is still in the patient and the two removed screws were thrown away.The x-ray image provided showed the two screws partially backed out from the plate at the bottom level and a small piece of something next to them.A photo of a broken piece of a blocking mechanism which the surgeon removed was also provided.The patient was reported to be asymptomatic.It was also reported that the patient was not compliant in wearing a collar as the surgeon suggested and the patient has erratic instances of shaking their head back and forth, which may have contributed to the issue.The overall observed risk level would equate to a medium risk level.This evaluation determined that this failure was within expected risk; therefore, no further actions will be taken at this time.No determinations can be made for the cause of the reported.The following sections were updated in this report: b4, d4, g6, h2, h10.
 
Event or Problem Description
It was reported that a revision surgery was needed to replace screws that backed out of a resonate plate post-operatively.

Brand Name
RESONATE
Common Device Name
RESONATE ANTERIOR CERVICAL PLATE, 3-LEVEL, 48MM
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key19776845
Report Number3004142400-2024-00149
Device Sequence Number15560695
Product Code KWQ
UDI-Device Identifier00193982155377
UDI-Public00193982155377
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K192314
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1194.3048
Device Lot NumberAXA683NB
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 06/21/2024
Supplement Date Received by Manufacturer08/28/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale